# SDR AU980103

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Propeller: Hartzl HCE3YR2
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 17088000
- Condition: Worn
- Location: Elevator Tab Con
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ELEVATOR TRIM ACTUATOR WORN. ILLEGAL METAL SHIM INSTALLED BETWEEN THE ACTUATOR DRUM AND THE DRUM HOUSING. PERSONNEL/MAINTENANCE ERROR. UNAPPROVED PART.
